Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 5, 2014, 7:39 PM EDT for Carroll County, Douglas County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2014, 7:39 PM EDT (23:39 UTC)
- Expired
- Jun 5, 2014, 8:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
Counties Carroll County, GA, Douglas County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 884 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
589
WWUS82 KFFC 052339
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT THU JUN 5 2014
GAZ031-041>043-060030-
739 PM EDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN PAULDING...
CARROLL...DOUGLAS AND HARALSON COUNTIES UNTIL 830 PM EDT...
AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES NORTHWEST OF TEMPLE TO 19 MILES
WEST OF BOWDON...MOVING EAST AT 45 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
PAULDING...CARROLL...DOUGLAS AND HARALSON COUNTIES THROUGH 830 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TALLAPOOSA...
BREMEN...WACO...BOWDON JUNCTION...MOUNT ZION...TEMPLE...ABILENE...
JOHN TANNER STATE PARK...BOWDON...VILLA RICA...LAKE VAL-DO-MAR...
CARROLLTON...TYUS...WINSTON AND DOUGLASVILLE.
&&
LAT...LON 3383 8510 3375 8469 3351 8486 3342 8512
3343 8518 3345 8531 3372 8536
TIME...MOT...LOC 2340Z 284DEG 38KT 3386 8508 3357 8554
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 5, 7:30 PM EDT, 9 minutes earlier.
Area forecast discussion, Jun 5, 7:30 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 730 PM EDT THU JUN 5 2014 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... WHILE SOME STORM INITIATION HAS OCCURRED ACROSS EAST CENTRAL GA THIS AFTERNOON IN A MODERATELY UNSTABLE AIRMASS...CANNOT RULE OUT SOME STRONG AND ISOLATED SEVERE DEVELOPMENT BEFORE THE MAIN FORECAST CONCERN APPROACHES THE CWA THIS EVENING. ALL EYES ON AN IMPRESSIVE MCC APPROACHING WESTERN TENNESSEE AND PROGGED TRACK TO IMPINGE UPON WESTERN BORDER CLOSE TO 23Z THIS EVENING. CAN PRETTY MUCH THROW MODEL GUIDANCE OUT THE WINDOW AS NOTHING HAS HAD GOOD HANDLE ON THIS...EXCEPT FOR ORIENTATION OF VORT MAXES IN THE 12Z GFS. WITH A PLETHORA OF LATENT HEAT RELEASE AND A RESULTANT MESOLOW ALREADY ACCOMPANYING THIS SYSTEM...IT HAS CREATED ITS OWN ROBUST ENVIRONMENT THAT WILL LIKELY HOLD AS AN MCV DRIVING ADDITIONAL STORM DEVELOPMENT INTO THE OVERNIGHT PERIOD. IT IS CURRENTLY TRACKING ALONG A QUASI-STATIONARY FRONT ACROSS THE TENNESSEE VALLEY/SOUTHERN APPALACHIANS AND ENCOUNTERING OTHER DOWNSTREAM CONVECTION. THINKING THIS CLUSTER WILL FAVOR A SLIGHTLY MORE SOUTHWARD TURN INTO AN AXIS OF MUCAPE NEAR 3000 J/KG. UPSTREAM OFFICES HAVE REPORTED STRONG ENHANCED WINDS ALONG THE NORTHERN BACK SIDE OF THE COMPLEX WITH STRONG PRESSURE FALLS ALSO NEAR 8-MB. THUS...CANNOT RULE OUT WAKE LOW INFLUENCE PERHAPS MORE FOR NORTHERN PORTIONS OF CWA OVERNIGHT AS WELL. DIFFICULT TO SAY HOW THIS ALREADY MATURE COMPLEX WILL HOLD UP AS IT MAY WEAKEN AS WELL BEFORE REACHING GEORGIA. ALL CONSIDERED...HAVE DECIDED TO UP POPS TO LIKELY ACROSS WESTERN PORTIONS OF THE AREA IN THE 00-05Z PERIOD SPREADING SOUTHEASTWARD INTO CENTRAL GA FOR STORMS AND INCLUDED WORDING OF CHANCE FOR DAMAGING WINDS AND FREQUENT LIGHTNING. CANNOT RULE OUT SOME LARGE HAIL AS WELL THOUGH NOT AS BIG OF THREAT AS THE DAMAGING WINDS. AFTER A RECENT COORDINATION CALL WITH SPC...A MODERATE RISK LOOKS TO BE EXTENDED ACROSS NORTHWEST GA TO INCLUDE AS FAR EAST AS THE ATLANTA METRO AREA. THE EVOLUTION OF THE AFOREMENTIONED SYSTEM WILL LARGELY DICTATE PLACEMENT OF RESIDUAL BOUNDARIES AND POSSIBLE FOCUS FOR CONVECTION FRIDAY. ANOTHER IMPULSE IN THE PESKY NW FLOW ALOFT IS PROGGED IN OVERALL MODEL CONSENSUS TO APPROACH THE NORTHERN PORTION OF THE AREA AFTER 18Z FRIDAY SO HAVE RAMPED HIGH END CHANCE POPS AGAIN BUT MUCH UNCERTAINTY EXISTS FOR THIS. THE GFS HAS COOLER 500-MB TEMPS THAN TODAY SO THERE MAY BE A GREATER RISK FOR LARGE HAIL WITH ANY STORM DEVELOPMENT IN ADDITION TO DAMAGING WINDS AND FREQUENT LIGHTNING. BAKER LONG TERM /SATURDAY THROUGH THURSDAY/... NO CHANGES HAVE BEEN MADE TO THE EXTENDED. STILL LOOKS LIKE SEVERAL SOUTHEASTWARD MOVING SHORT WAVES WILL AFFECT THE CWA. TOWARD THE END OF THE PERIOD AN UPPER CLOSED LOW EXPECTED TO FORM OVER THE OHIO VALLEY. PREVIOUS DISCUSSION IS INCLUDED BELOW. 41 PREVIOUS LONG TERM... LONG RANGE MODELS CONTINUE TO SHOW AN ACTIVE WEATHER PATTERN THROUGH THE EXTENDED PERIODS. FOR SATURDAY... MODELS SHOW AN UPPER DISTURBANCE PUSHING ACROSS THE OHIO AND TN VALLEYS WHILE A WEAK FRONTAL BOUNDARY MEANDERS ACROSS THE FORECAST AREA. THIS COUPLED WITH 1500-2500 J/KG OF CAPE SHOULD HAVE NO TROUBLE SUPPORTING SCATTERED STORMS ON SATURDAY. CANNOT RULE OUT A FEW OF THESE STORMS BECOMING STRONG SATURDAY AFTERNOON AND EVENING. ALTHOUGH THE FRONT PUSHES NORTH BY EARLY SUNDAY IN RESPONSE TO A SURFACE LOW PUSHING INTO THE MID- UPPER MS VALLEY... A LINGERING MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS ON SUNDAY... AND POSSIBLY AGAIN ON MONDAY. A LACK OF FRONTAL FOCUS AND WEAK SHEAR VALUES SUGGEST STORMS ON SUNDAY SHOULD BE THE TYPICAL DIURNALLY DRIVEN... SUMMER TIME PULSE STORMS... AND REMAIN BELOW STRONG TO SEVERE LIMITS. ALTHOUGH ECMWF AND GFS SHOW A WEAK FRONTAL BOUNDARY SAGGING INTO AT LEAST NORTH GA ON MONDAY... THESE MODELS BEGIN TO DIFFER SIGNIFICANTLY BY MONDAY AFTERNOON AND TUESDAY... WITH GFS SHOWING A STRONG UPPER DISTURBANCE POSSIBLY ENHANCING STORM DEVELOPMENT ALONG THE FRONTAL BOUNDARY ACROSS THE AREA ON MONDAY AND TUESDAY. THE ECMWF SHOWS THE FRONT MEANDERING MAINLY JUST NORTH OF THE STATE ON MONDAY...THEN LIFTING NORTH BY EARLY TUESDAY AS MONDAYS DISTURBANCE CUTS OFF OVER THE MID MS VALLEY AND SLOWLY LIFTS OFF TO THE NE ON WEDNESDAY-THURSDAY. WITH MUCH UNCERTAINTY IN THESE LATER PERIODS... WILL SHOW CHANCE THUNDERSTORMS EACH AFTERNOON AND EVENING AS AT MINIMUM... A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE. OTHERWISE... A MOS BLEND OF TEMPS CONTINUE TO SHOW DAYTIME HIGHS MOSTLY IN THE MID-UPPER 80S TO LOWER 90S... WHILE LOWS HOLD STEADY IN THE 60S AND 70S THROUGH THE LONG TERM. 39 && AVIATION... 00Z UPDATE... LINE OF STRONG CONVECTION APPROACHING THE ATLANTA METRO AREA WILL SWEEP ACROSS NORTH GEORGIA THIS EVENING. METRO TAF SITES WILL SEE MAIN IMPACTS FROM THESE STORMS BETWEEN 00Z AND 04Z WITH THE KAHN TAF SITE EXPECTED TO SEE MAIN IMPACTS 02-06Z. ISOLATED TO SCATTERED CONVECTION IN THE KCSG AND KMCN VICINITIES WILL HAVE THEIR MAIN IMPACT 00-02Z. OTHERWISE MAINLY VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z WITH SCATTERED AREAS OF MVFR OR LOWER VISIBILITIES BETWEEN 06Z AND 14Z. WINDS WILL BE SOUTHWEST TO NORTHWEST 6-10KT WITH STRONG GUSTS NEAR CONVECTION. //ATL CONFIDENCE...00Z UPDATE... MEDIUM. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 89 67 88 / 40 40 30 30 ATLANTA 71 87 69 87 / 60 40 30 30 BLAIRSVILLE 63 82 60 83 / 40 40 30 30 CARTERSVILLE 68 86 65 88 / 60 50 30 30 COLUMBUS 72 90 71 90 / 70 40 30 40 GAINESVILLE 69 86 67 85 / 40 40 30 40 MACON 70 91 69 91 / 60 40 30 40 ROME 68 86 65 89 / 60 50 30 30 PEACHTREE CITY 69 88 66 89 / 70 40 30 30 VIDALIA 73 92 72 89 / 50 40 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DADE...DOUGLAS...FANNIN... FAYETTE...FLOYD...GILMER...GORDON...HARALSON...HEARD... MERIWETHER...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK... SOUTH FULTON...TROUP...WALKER...WHITFIELD. && SHORT TERM...BAKER LONG TERM....41 AVIATION...BAKER
Hazardous weather outlook, Jun 5, 5:18 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 518 PM EDT THU JUN 5 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-062130- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 518 PM EDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...SCATTERED SEVERE STORMS EXPECTED THIS EVENING AND INTO TONIGHT ACROSS NORTHWEST AND PARTS OF WEST CENTRAL GEORGIA... WEATHER HAZARDS EXPECTED... DAMAGING STRAIGHTLINE WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN THREAT...HOWEVER LARGE HAIL IS NOT OUT OF THE QUESTION. THE MAIN THREAT AREA WILL BE MAINLY WEST OF ALINE FROM BLUE RIDGE...TO ATLANTA...TO COLUMBUS. DISCUSSION... A LARGE AREA THUNDERSTORMS...SOME SEVERE...WERE MOVING ACROSS SOUTHCENTRAL TENNESSEE AND NORTHERN ALABAMA. THIS AREA WILL MOVE INTO NORTHWEST AND WEST CENTRAL GEORGIA THIS EVENING. THE ATMOSPHERE WILL REMAIN UNSTABLE ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT...AND THIS WILL KEEP THE POTENTIAL FOR SCATTERED SEVERE STORMS ACROSS NORTHWEST AND WEST CENTRAL GEORGIA THIS EVENING. AS THE STORMS MOVE INTO EAST AND CENTRAL GEORGIA LATE TONIGHT...THE ATMOSPHERE WILL STABILIZE SOMEWHAT...HOWEVER AN ISOLATED SEVERE STORM REMAINS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A WEAK FRONTAL BOUNDARY ACROSS THE AREA TO PRODUCE SCATTERED THUNDERSTORMS ON FRIDAY AND SATURDAY. A FEW OF THESE STORMS COULD BE STRONG IN THE AFTERNOON AND EVENING. ALTHOUGH THE FRONT PUSHES NORTH BY SUNDAY... A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS ON SUNDAY AND MONDAY. ANOTHER COLD FRONT WILL PUSH INTO THE STATE ON TUESDAY AND HELP ENHANCE STORM DEVELOPMENT FOR TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS EVENING. ALSO...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 5, 7:13 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT THU JUN 5 2014
GAZ012>014-020>022-052345-
713 PM EDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN PICKENS...
BARTOW...CHEROKEE...DAWSON...FORSYTH AND GORDON COUNTIES UNTIL 745 PM
EDT...
AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BLAINE TO STILESBORO...MOVING EAST AT 45
MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
PICKENS...BARTOW...CHEROKEE...DAWSON...FORSYTH AND GORDON COUNTIES
THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE WALESKA...LAKE ARROWHEAD...SALACOA VALLEY...TALMADGE...
HINTON...STILESBORO...CARTERSVILLE...SUTALLEE...TALKING ROCK...
BLAINE...EMERSON...RED TOP MOUNTAIN STATE PARK...BALL GROUND...CANTON
AND LITTLE RIVER LANDING.
&&
LAT...LON 3455 8465 3456 8452 3452 8421 3429 8412
3418 8427 3417 8435 3413 8436 3410 8442
3407 8443 3408 8484 3410 8500 3433 8461
3458 8467 3458 8465
TIME...MOT...LOC 2313Z 278DEG 40KT 3452 8456 3432 8450
3410 8480Local storm report, Jun 5, 7:28 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG LINDALE 34.19N 85.17W
06/05/2014 FLOYD GA EMERGENCY MNGR
FLOYD COUNTY EMA RELAYED A REPORT OF TREES DOWN ACROSS
THE COUNTY. AT LEAST 9 TREES WERE REPORTED DOWN. MOST OF
THE DOWNED TREES WERE LOCATED IN THE SOUTHERN PART OF
THE COUNTY.
&&
EVENT NUMBER FFC1400656
AGIBBSSpecial weather statement, Jun 5, 7:29 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT THU JUN 5 2014
GAZ031-032-060000-
729 PM EDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PAULDING AND COBB
COUNTIES UNTIL 800 PM EDT...
AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BURNT HICKORY RIDGE...MOVING EAST AT 20 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PAULDING
AND COBB COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE UNION...DALLAS...NEW GEORGIA...YORKVILLE...BURNT
HICKORY RIDGE...NEW HOPE...HIRAM...CROSS ROADS...BROWNSVILLE...LOST
MOUNTAIN PARK...POWDER SPRINGS...ACWORTH...KENNESAW STATE
UNIVERSITY...KENNESAW AND DUE WEST.
&&
LAT...LON 3395 8498 3408 8492 3407 8450 3380 8469
3380 8472 3379 8473 3377 8483 3382 8504
3389 8503 3394 8504
TIME...MOT...LOC 2329Z 278DEG 20KT 3399 8485Local storm report, Jun 5, 7:30 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
730 PM EDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 3 W CALHOUN 34.50N 85.00W
06/05/2014 GORDON GA PUBLIC
PUBLIC REPORTED DAMAGE TO THE ROOF OF A CHURCH IN
CALHOUN. ROOF PANELS WERE TORN OFF OF THE BUILDING
&&
EVENT NUMBER FFC1400657
AGIBBSSpecial weather statement, Jun 5, 7:38 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 738 PM EDT THU JUN 5 2014 GAZ004>007-060015- 738 PM EDT THU JUN 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITFIELD... MURRAY...FANNIN AND GILMER COUNTIES UNTIL 815 PM EDT... AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM TENNGA TO CRANDALL...MOVING EAST AT 40 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHITFIELD...MURRAY...FANNIN AND GILMER COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE FORT MOUNTAIN STATE PARK...CHATSWORTH...ETON...CRANDALL...SUMAC...CISCO...GREGORY... TENNGA...BEAVERDALE...CONASAUGA LAKE...MOUNTAINTOWN...COHUTTA WILDERNESS...JONES MILL...EAST ELLIJAY AND ELLIJAY. && LAT...LON 3463 8429 3473 8481 3499 8490 3499 8430 TIME...MOT...LOC 2338Z 273DEG 34KT 3503 8474 3484 8470
Special weather statement, Jun 5, 7:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT THU JUN 5 2014
GAZ031-041>043-060030-
739 PM EDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN PAULDING...
CARROLL...DOUGLAS AND HARALSON COUNTIES UNTIL 830 PM EDT...
AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES NORTHWEST OF TEMPLE TO 19 MILES
WEST OF BOWDON...MOVING EAST AT 45 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
PAULDING...CARROLL...DOUGLAS AND HARALSON COUNTIES THROUGH 830 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TALLAPOOSA...
BREMEN...WACO...BOWDON JUNCTION...MOUNT ZION...TEMPLE...ABILENE...
JOHN TANNER STATE PARK...BOWDON...VILLA RICA...LAKE VAL-DO-MAR...
CARROLLTON...TYUS...WINSTON AND DOUGLASVILLE.
&&
LAT...LON 3383 8510 3375 8469 3351 8486 3342 8512
3343 8518 3345 8531 3372 8536
TIME...MOT...LOC 2340Z 284DEG 38KT 3386 8508 3357 8554The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 4:35 AM EDT | Special Weather Statement | FFC | Dade | 55 min |
| Jun 5, 4:54 AM EDT | Special Weather Statement | FFC | Catoosa, Walker | 51 min |
| Jun 5, 5:06 AM EDT | Special Weather Statement | FFC | Chattooga | 54 min |
| Jun 5, 5:26 AM EDT | Special Weather Statement | FFC | Whitfield | 49 min |
| Jun 5, 5:32 AM EDT | Special Weather Statement | FFC | Floyd | 58 min |
| Jun 5, 6:37 AM EDT | Special Weather Statement | FFC | Paulding, Polk | 38 min |
| Jun 5, 3:01 PM EDT | Special Weather Statement | FFC | Baldwin | 29 min |
| Jun 5, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Wilkinson | 35 min |
| Jun 5, 3:36 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Jun 5, 3:45 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| Jun 5, 5:25 PM EDT | Special Weather Statement | FFC | Chattooga | 65 min |
| Jun 5, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 23 min |
| Jun 5, 6:15 PM EDT | Special Weather Statement | FFC | Floyd | 30 min |
| Jun 5, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon | 49 min |
| Jun 5, 6:49 PM EDT | Special Weather Statement | FFC | Murray | 26 min |
| Jun 5, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker, Whitfield | 59 min |
| Jun 5, 7:09 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 52 min |
| Jun 5, 7:13 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 32 min |
| Jun 5, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 36 min |
| Jun 5, 7:29 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Jun 5, 7:38 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 37 min |
| Jun 5, 7:43 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Fulton, Hall | 32 min |
| Jun 5, 7:48 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Fulton, Gwinnett, Hall | 42 min |
| Jun 5, 7:55 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.